# SDR WTAA980006

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 622800200
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - NOSE GEAR INTRANSIT LIGHT ILLUMINATED DURING GEAR RETRACTION.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE REPAIRED BROKEN WIRE AT UPLOCK MICROSWITCH, PN 622800200.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
